# SDR UALA2012011900413

- Difficulty date: January 19, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 47,549 hours, 5,889 cycles
- Engine: Pwa PW40903
- System (JASC): 7320 · Fuel Controlling System
- Part: Sense Line
- Part number: 50U66701
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF EG6537-1 FOUND HOLE IN LINE.  ACP'D MM.  FOUND SENSE LINE LEAKING.  REMOVED LINE AND LEAK CHECKED ALL OTHER LINES IN 4.95 EPR SYSTEM.  ALL OTHER LINES LEAK CHECK OKAY.  CLAMPS ON AOG FOR REPLACEMENT LINE.  REPLACED SENSE LINE, LEAK CHK GOOD.  RAN ENG PER JRH, EPR NORMAL.
